# SDR 06FDEA0468

- Difficulty date: February 1, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 959
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO PIT AFT FRAME STA 959 IS DAMAGED FROM PREVIOUS REPAIR.  REPAIRED FRAME IAW EA 8-5310-91333, FUSELAGE - FWD LOWER CARGO DOOR JAMB STA 959 CHORD AND SKIN - REPAIR AND DC10 SRM 51-39-01 PG 5 STEP 10 VOL II AND DC10 SRM 53-50-00 FIG 22 SHEET 9 VOL I.
